BibTeX record: journals/ijns/XuTW04

download as .bib file

@article{DBLP:journals/ijns/XuTW04,
  author    = {Xinshun Xu and
               Zheng Tang and
               Jiahai Wang},
  title     = {An improved transiently chaotic neural network for the maximum independent
               set problem},
  journal   = {Int. J. Neural Syst.},
  volume    = {14},
  number    = {6},
  pages     = {381--392},
  year      = {2004},
  url       = {http://dx.doi.org/10.1142/S0129065704002133},
  doi       = {10.1142/S0129065704002133},
  timestamp = {Tue, 05 Jul 2005 15:42:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijns/XuTW04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}